# SDR ASAA2015041311345

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,088 hours, 4,362 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE OIL FILTER RED "DP" FILTER BUTTON EXTENDED, DURING A-CHECK.  ACFT GROUNDED.  R & R APU LUBE OIL FILTER IAW AMM 49-91-12.  OPS CK GOOD.
